# SDR AALA2021081608259

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 14,481 hours, 5,513 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN PRESSURE SYSTEM 2 FAULT, AIRCRAFT RETURNED DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. (NO EMERGENCY WAS DECLARED). MAINTENANCE REPLACED #2 CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-34 AND 21-31-00.
